# SDR SWIA200210522

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 3,773 hours, 3,225 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMPERATURE CAUTION MESSAGE.  DIVERTED TO KGJT.  FOUND ENGINE OIL OVERSERVICED.  SERVICED TO PROPER LEVEL.  RAN, GROUND TEST GOOD.
